# SDR SWAA2024092540554

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 76,101 hours, 45,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Did Not Stow
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE DIFFICULT TO OPERATE<[01] R/R FWD CARGO DOOR EXTERIOR HANDLE PER AMM 52-31-14
